A comparison of mixed model splines for curve fitting

Welham, SJ; Cullis, BR; Kenward, MG; Thompson, R; (2007) A comparison of mixed model splines for curve fitting. Australian & New Zealand journal of statistics, 49 (1). pp. 1-23. ISSN 1369-1473 DOI: https://doi.org/10.1111/j.1467-842X.2006.00454.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1467-842X.2006.00454.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar